Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Having throat pain, hay fever. Take loratidine. Lump under chin, started to snore. What does this mean?

i have a sharp pain in my throat . It has been like this for almost 8 9 months usually during summer but also happened in winter this year. I also have hayfever . i take loratidine but i dont think it is due to hayfever. the pain is very irritating as i cannot concentrate and focus for my exams. I also noticed a lump or may be i am becoming fatter under my chin( neck ). the pain arises and specially hurts when i swallow sneeze or even yawning. recently i noticed i have started to snore i dont know what this is... please help me thx
Asked On : Mon, 25 Jun 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
You may be having chronic tonsillitis with adenoids with secondary lymphadenitis.You consult ENT surgeon for your problem and also better to exclude Tuberculosis by relevant tests.
Answered: Wed, 23 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor